# SDR DLL10981160

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 1602821103
- Condition: Cracked
- Location: Bs 1103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1103 INTERMEDIATE SPAR WEB WAS FOUND WITH 4 INCH LONG CRACK EMANATING FROM THE LOWER OUTBOARD CORNER OF THE LBL 60 PASS THROUGH HOLE.  THE CRACK WAS ROUTED OUT AND A DOUBLER  AND TRIPLER INSTALLED TO REPAIR THE AREA PER ER/A 364887-14 REV A.
